MathSciNet Relay Station
MathSciNet bibliographic data
MR1608269 (2000j:55008) 55N15 (19L41 55T15 57N65)
Bahri, Anthony; Bendersky, Martin The $K{\rm O}$-theory of toric manifolds. Trans. Amer. Math. Soc. 352 (2000), no. 3, 1191–1202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement